# SDR UALA2013062604434

- Difficulty date: June 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365, RBL 5.5 TO RBL 63 MULTIPLE AREA CORRODED. REPAIRED FLOORBEAM IAW ECRA 5310-05536.  HFEC OF CUTOUT AND FASTENER HOLES, NO DEFECT NOTED.   REPAIR IS STRUCTURALLY ACCEPTABLE AS CAT A AS DEFINED IN SRM 51-00-06.
